# SDR R61A201312170103

- Difficulty date: December 17, 2012
- Submitted: February 2, 2013
- Operation: Air carrier
- Aircraft: N204WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4204
- Aircraft time: 8,724 hours, 8,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261101SP
- Condition: Corroded
- Location: Fuselage
- Part time: 8,724 hours, 8,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE LEFT SIDE CABIN SEAT RAIL BETWEEN STATIONS 572.0 TO 664.5.  MAINTENANCE REMOVED & REPLACED THE LEFT SIDE CABIN SEAT RAIL IAW BOMBARDIER Q400 SRM 51-42-05, 51-40-07 & 51-40-15.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
